# SDR 99ZZZM135

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865AA
- Make and model: Boeing 727223
- Aircraft serial: 21370
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1000-1020
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SHEAR TIE CORRODED BETWEEN STRINGER 29L AND STRINGER 30.  CUT OUT CORRODED LEG SHEAR TIE.  FABRICATED AND INSTALL REPAIR ANGLE SRM 53-10-4.  (M)
